alexa

GET THE APP

Dersleri yüzünden oldukça stresli bir ruh haline sikiş hikayeleri bürünüp özel matematik dersinden önce rahatlayabilmek için amatör pornolar kendisini yatak odasına kapatan genç adam telefonundan porno resimleri açtığı porno filmini keyifle seyir ederek yatağını mobil porno okşar ruh dinlendirici olduğunu iddia ettikleri özel sex resim bir masaj salonunda çalışan genç masör hem sağlık hem de huzur sikiş için gelip masaj yaptıracak olan kadını gördüğünde porn nutku tutulur tüm gün boyu seksi lezbiyenleri sikiş dikizleyerek onları en savunmasız anlarında fotoğraflayan azılı erkek lavaboya geçerek fotoğraflara bakıp koca yarağını keyifle okşamaya başlar
Lipid Emulsion as First Line Treatment in Ropivacain Induced Neurologic Toxicity | OMICS International | Abstract
ISSN: 2167-0846

Journal of Pain & Relief
Open Access

Our Group organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations
700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Lipid Emulsion as First Line Treatment in Ropivacain Induced Neurologic Toxicity

Evans Marc S* and Fournier Roxane
Department of Anesthesiology, Pharmacology and Intensive Care, University Hospitals of Geneva, Switzerland
Corresponding Author : Evans Marc S, MD
Department of Anesthesiology
Pharmacology and Intensive Care
University Hospitals of Geneva, Switzerland
Tel: +41223823311
E-mail: [email protected]
Received December 06, 2012; Accepted March 30, 2012; Published April 14, 2012
Citation: Evans Marc S, Roxane F (2012) Lipid Emulsion as First Line Treatment in Ropivacain Induced Neurologic Toxicity. J Pain Relief 1:107. doi: 10.4172/2167-0846.1000107
Copyright: © 2012 Evans Marc S, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Abstract

A 67 year old female patient presented with new neurological deficits (clonic movements, progressive confusion, dysarthria) and hemodynamic instability (hypotension, sinus tachycardia) immediately after uneventful performance of a sciatic block. Prompt infusion of a 100 ml intralipid emulsion in addition to a single bolus of 100 mcg phenylephrine reversed these signs within less than five minutes. Subsequently she remained hemodynamically stable and her neurological status returned to baseline. In absence of further signs of toxicity, the continuous intralipid infusion was interrupted.

Top